# SDR DL73S961536

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Wires
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN STOWING STBY COMPASS INSTRUMENT ARCED ACCOMPANIED BY A TRACE OF SMOKE AND ELECTRICAL SMELL.  FOUND WIRES IN IGNITION SWITCH FOR NR 1 ENGINE BURNED AND MAKING CONTACT WITH STANDBY COMPASS.  REPAIRED ALL WIRES, OPS CHECK NORMAL.
